transparent gif

 

Ej inloggad.

Göteborgs universitets publikationer

A posteriori error estimates for Fredholm integral equations of the first kind

Författare och institution:
N. Koshev (-); Larisa Beilina (Institutionen för matematiska vetenskaper, matematik, Chalmers/GU)
Publicerad i:
Applied Inverse Problems, Springer Proceedings in Mathematics & Statistics: 1st Annual Workshop on Inverse Problems, 48 s. 75-93
ISBN:
978-1-4614-7815-7
ISSN:
2194-1009
Publikationstyp:
Konferensbidrag, refereegranskat
Publiceringsår:
2013
Språk:
engelska
Fulltextlänk:
Sammanfattning (abstract):
We consider an adaptive finite element method for the solution of a Fredholm integral equation of the first kind and derive a posteriori error estimates both in the Tikhonov functional and in the regularized solution of this functional. We apply nonlinear results obtained in Beilina et al., (Journal of Mathematical Sciences, 167, 279–325, 2010), Beilina and Klibanov, (Inverse Problems, 26, 045012, 2010), Beilina et al., (Journal of Mathematical Sciences, 172, 449–476, 2011), Beilina and Klibanov, ( Inverse Problems, 26, 125009, 2010), Klibanov et al., (Inverse and Ill-Posed Problems), 19, 83–105, 2011) for the case of the linear bounded operator. We formulate an adaptive algorithm and present experimental verification of our adaptive technique on the backscattered data measured in microtomography.
Ämne (baseras på Högskoleverkets indelning av forskningsämnen):
NATURVETENSKAP ->
Matematik
NATURVETENSKAP ->
Matematik ->
Beräkningsmatematik
Postens nummer:
190455
Posten skapad:
2013-12-23 17:01
Posten ändrad:
2016-06-27 14:39

Visa i Endnote-format

Göteborgs universitet • Tel. 031-786 0000
© Göteborgs universitet 2007